MAUDE Adverse Event Report: CARDINAL HEALTH 20FR PEG ADAPTOR ENFIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 20FR PEG ADAPTOR ENFIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884752042E
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports: the yellow piece came out and will not stay in.Per additional information provided on 1/23/23, the product appears to have leaked as it did not fit snuggly.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.Device evaluation comment - the customer stated that the device will not be returned for evaluation because it was in use.
 
Additional Manufacturer Narrative
A review of the device history record could not be conducted as the lot number was reported as unknown.A photograph was submitted for evaluation; a leak is observed; the reported condition is confirmed.Disassembly and leakage were confirmed through the photo sample.During the investigation, a review of the manufacturing process was conducted.In general, all process and controls were found properly followed, including sub-assemblies, finished product assembly and packaging.There were no abnormal conditions found that could trigger the reported condition.The root cause for the reported condition could not be determined without a physical sample to evaluate.The manufacturing site will continue to monitor customer complaints and feedback notifications for adverse trends that require immediate attention.An awareness notification was issued to production personnel to heighten awareness of the condition reported through a quality alert.

Brand Name
20FR PEG ADAPTOR ENFIT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16225551
Report Number9612030-2023-03529
Device Sequence Number5351421
Product Code KNT
UDI-Device Identifier30884521664061
UDI-Public30884521664061
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884752042E
Device Catalogue Number8884752042E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2023
Supplement Date Received by Manufacturer01/19/2023
Initial Report FDA Received Date01/23/2023
Supplement Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown